The Body Becomes Fat After Taking A Supplement?

Illustration of The Body Becomes Fat After Taking A Supplement?
Illustration: The Body Becomes Fat After Taking A Supplement? Bing

Hello, permission to ask. I was born with normal cheeks but when I was around 10 years old I was fed fattening drugs by my parents, now I’m not fat but my cheeks have become chilies until now, does this drug affect genes or not? Thank you.

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Actually there is nothing in the medical world, a drug that can instantly fatten. The existence of vitamins called appetite enhancers is also still in question because so far vitamins do add nutrients but do not work like that.


If someone becomes fat after taking a supplement, it must be because it is supported by exercise, eating more food or with higher calories. So, the so-called fattening drugs that you took when you were in elementary school should have no effect on your appearance now.


Even so, there are drugs that when taken in excess can cause a person's face to become rounder or rounder. The symptom in question is a moon face, and the drug in question is a steroid. If this is what your parents gave you, then steroids are by no means a drug that aims to fatten someone up.


This Moon face symptom is in the Cushing Syndrome condition which can also be followed by weight gain, fat accumulation in the area between the neck and shoulders, and weakening of bone structure.


Among the risk factors for Cushing's syndrome are:

Have a history of asthma, rheumatoid arthritis and lupus because these diseases are closely related to prescription steroids.
Have an adrenal gland tumor in the kidney
Have a pituitary gland tumor in the brain


This condition will not affect your genes, and if you have children, it will not be passed on to your child. Our advice, check with an internal medicine specialist to make sure that your chubby cheeks are caused by side effects of steroid drugs or other things, such as heredity. Because there are many people who normally have chubby cheeks even though their bodies are not too fat. If needed, your doctor will perform blood, urine and saliva tests.


Meanwhile, live a healthy lifestyle such as drinking more water, consuming vegetables and fruit, exercising regularly and avoiding stress. Limit the consumption of oily and fatty foods, and it will help to improve your appearance little by little. So, hopefully useful.


dr. Amadeo D Basfiansa

: by

Related Question

Abdominal Pain To The Middle Of The Chest After Eating A Lot When Breaking The Fast?

Abdominal Pain To The Middle Of The Chest After Eating A Lot When Breaking The Fast?

(11 months ago)

last night I had a bukber event, I drank 2 glasses of iced tea and ate a lot, when I returned home I ate porridge again. When I wake up at night, my stomach hurts a lot and my ches...

Nausea When Taking The Medicine Siclidon 100 Mg?

Nausea When Taking The Medicine Siclidon 100 Mg?

(1 year ago)

Hello, I’m a 24-year-old man who wants to ask. I have been taking Siclidon 100 mg for almost 2 weeks once a day according to the doctor’s prescription to overcome infla...

How To Find Out The State Of A Baby 2 Months After Being Crushed By A 5 Month Old Baby?

How To Find Out The State Of A Baby 2 Months After Being Crushed By A 5 Month Old Baby?

(1 year ago)

In the afternoon, I have 2 children, the first is 5 months, the second is 29 months. The younger brother was on his stomach, I stayed behind sebwntar, it turns out his brother had ...

Leave a Reply

Your email address will not be published. Required fields are marked *